# SDR SWIA200617025

- Difficulty date: August 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 10,942 hours, 9,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOP AT THE SERVICE DOOR.  THE EMERGENCY LIGHTS JUST FORWARD OF THE SERVICE DOOR WERE RE-LAMPED.  OPERATIONAL CHECKS  REF 33-00-00.
